Journal article icon

Journal article

ASYMPTOTIC BEHAVIOR OF THE RATE OF ADAPTATION

Abstract:

We consider the accumulation of beneficial and deleterious mutations in large asexual populations. The rate of adaptation is affected by the total mutation rate, proportion of beneficial mutations and population size N. We show that regardless of mutation rates, as long as the proportion of beneficial mutations is strictly positive, the adaptation rate is at least O(log 1-δN) where δ can be any small positive number, if the population size is sufficiently large. This shows that if the genome ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/09-AAP645
Journal:
ANNALS OF APPLIED PROBABILITY More from this journal
Volume:
20
Issue:
3
Pages:
978-1004
Publication date:
2010-06-01
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
Language:
English
Keywords:
Pubs id:
pubs:104788
UUID:
uuid:fcc2562f-57d4-4ccd-a729-7b60eee3ff9d
Local pid:
pubs:104788
Source identifiers:
104788
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP